• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6667
School of Physics
  Title:   Phase Structure of the Generalized Two Dimensional Yang-Mills Theories on Sphere
  Author(s): 
1.  M. Alimohammadi
2.  A. Tofighi
  Status:   Published
  Journal: Eur. Phys. J. C
  No.:  77
  Vol.:  8
  Year:  1999
  Pages:   711-717
  Supported by:  IPM
  Abstract:
We find a general expression for the free energy of G(ϕ) = ϕ2k generalized 2D Yang-Mills theories in the strong (A > Ac) region at large N. We also show that in this region, the density function of Young tableau of these models is a three-cut problem. In the specific ϕ6 model, we show that the theory has a third order phase transition, like ϕ2 (YM2) and ϕ4 models. We have some comments for k ≥ 4 cases. At the end, we study the phase structure of ϕ2+gϕ4 model for g ≤ [(A)/4] region.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right